On a refinement of Wiman-Valiron type estimates for solutions of evolution equations
Doklady Akademii Nauk, Tome 265 (1982) no. 3, pp. 545-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_3_a7,
author = {N. M. Suleimanov},
title = {On a refinement of {Wiman-Valiron} type estimates for solutions of evolution equations},
journal = {Doklady Akademii Nauk},
pages = {545--546},
year = {1982},
volume = {265},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_3_a7/}
}
N. M. Suleimanov. On a refinement of Wiman-Valiron type estimates for solutions of evolution equations. Doklady Akademii Nauk, Tome 265 (1982) no. 3, pp. 545-546. http://geodesic.mathdoc.fr/item/DAN_1982_265_3_a7/